# SDR TWRA9801

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608FF
- Make and model: Boeing 747131
- Aircraft serial: 19672
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxy Regulator
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT AIR TURN BACK DUE TO DEPLETED CREW OXYGEN DOWN TO ZERO.  FOUND LEAK AT CREW STATION REGULATOR, REPAIRED, REPLACED OXYGEN BOTTLE.  LEAK CHECK GOOD.  (X)
